# SDR SWAA2025092904010

- Difficulty date: August 13, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 685 RBL 24.75, WL 208.1 IN PASSENGER CABIN.  REPLACED ANGLE IAW SRM 51-10-02, PARAGRAPH 9, SRM-51-40?02, AND DWG 273A91100, SHEET 6, REV A.
